# SDR CA010213019

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lav Smoke Detctr
- Component: Lav Smoke Detctr
- Stage of operation: AP
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL, SMOKE TOILET CAUTION MESSAGE CAME ON. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT ANY FURTHER EVENT.LAV SMOKE DETECTOR FOUND FAULTY & REPLACED.
